# SDR CNMA2024050001

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N207AX
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 68,909 hours, 10,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T1410240
- Condition: Dented
- Location: Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 611 FB REMOVED FROM A/C DUE TO BIRDSTRIKE
